# SDR ASAA2022122541232

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,459 hours, 11,950 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF2 IS INOP. GROUNDED - YES. PERFORMED HF2 BITE IAW B737-900 FIM 23-11 TASK 801. NO DEFECTS NOTED. PERFORMED HF OPS TEST IAW B737-900 AMM 23-11-00. TEST PASSED. GROUND VERIFICATION FOR ETOPS SUCCESSFUL.
